# SDR UALA2013022701184

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1270-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKIN HAS SCRIBE DAMAGE BS 1270-1280, S17-18L.   CUT OUT SKIN DAMAGE, HFEC, INSURANCE CUT AND INSTALLED DOUBLER REPAIR PER EA 130135 IR, AND ECRA 5360-01261.  MAJOR REPAIR.
